# SDR DALA2025051403747

- Difficulty date: May 10, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N121DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50040
- Aircraft time: 15,493 hours, 6,998 cycles
- Engine: Pwa PW1519G
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL DETECTED AFTER RIGHT ENGINE STARTED USING START CART (APU WAS INOP). MORE DETAILS INCLUDED ON SMOKE & FUME QUESTIONNAIRE. ISOLATED DIRTY SOCK SMELL PER JK 0550-2001. 0164/ DIRTY SOCK SMELL WAS ONLY DETECTED WHILE HIGH POWER RUN. THE LEFT ENGINE. UNABLE TO TEST APU DUE TO BEING ON MEL (06140499). CONTINUED WORKING FROM WORK CARD 0550-2001 STEP 7, T/S THE ODOR IDENTIFIED ON ENG #1 BY FOLLOWING WORK CARD 0550-6001 STEPS 1 TO 6 NTF. DUE TO HISTORY MCC REQUESTED TO BOROSCOPE INSP. OPENED PANELS & BOROSCOPE PLUGS PER W/C 0550-6001 STEP 7 (CONTINUED ON LP 7149196). QC BOROSCOPING IN PROGRESS (G.N 530161). C/W BORESCOPE INSPECTIONS IN STEP 7 OF AMP 0550-6001. FOUND WETTING AND STAINING OF MULTIPLE STAGES OF LPC AND HPC. FWD AND AFT NO. 3 CARBON SEAL ASSEMBLIES APPEAR TO BE IN GOOD CONDITION. PROPOPS ADVISES TO CONT ON WITH 7149197, REMAINDER OF WORK CARD & APPLY ERA CALLED OUT IN STEP 8, 855718 (QC 5412) COMPLETED CARD 2550- 6001 OIL FILTER AND CHIP DETECTORS FOUND SERVICEABLE REF LP 7149198 FOR LEAK CK. LP 7149149 FOR BLEED MEL LP 6587600 FOR ERA 361396. CONT ON LOG 6587604. PERFORMED DECONTAMINATION POST SMOKE/FUME EVENT REF WORK CARD 0550-2003. L ENG BLEED LOCKED OUT REF ERA 613840-14TR REV A. NO ODOR NOTED. OK TO CONTINUE. (LP# 7149194)
